Finasteride side effects after one pill
Hello, my name is Ali. I wonder if you have any advice for me. I am 25 years old and took 1mg of propecia 5 and a half years ago (one tablet( because I was losing my hair. After taking the tablet I suffered side effects straight away, I developed gyno and have had persistent side effects ever since. The side effects include erectyle dysfunction, premature ejaculation and my semen is watery too compared to before. Over the course of 5 years my condition has improved slightly but the ED continues to persist. I have seen a doctor who sent me for a full blood and hormone check and everything came back normal. I am stuck to be honest, do you have any advice?
This is the first time I heard of this happening. I don’t know how to help you or what to make of your story
Share this entry
Leave a CommentWant to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.